About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 651304, 11 pages
http://dx.doi.org/10.1155/2012/651304
Research Article

Strong Convergence Theorems for Asymptotically Weak -Pseudo- -Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 28 August 2012; Revised 7 October 2012; Accepted 9 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanheng Wang, “Strong Convergence Theorems for Asymptotically Weak -Pseudo--Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 651304, 11 pages, 2012. doi:10.1155/2012/651304